Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Heavy bleeding with stools with abdominal, lower back and anal pain followed by weakness, nausea, chills. Cause and remedy?

Hello. I am a 24 year old female. I am about 5 5 and 240 lbs. I have been experiencing every few months or so heavy bleeding when I poop. So badly that it fills the toilet and I can not see anything except bright red blood. It hurts both in my abdomen and lower back/tail bone region as well as the anus . It literally feels like I am urinating out of my rectum while pooping. Durring and afterwards I feel extremely weak, tired, light headed, nauseated, shakey, and cold . It s a struggle for me to even keep my eyes open or speak sometimes. This can last for an hour or a day after it happens. It started out with slight blotches on my toilet paper and has continuously gotten worse. I don t have insurance currently and am very scared. What could it be and what should I do?
Asked On : Fri, 26 Oct 2012
Answers:  1 Views:  224
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.You have a profuse fresh rectal bleeding off and on.Most likely this is due to a polyps in the rectum or colon.You have to consult Gastroenterologist who may do proctoscopic examination and colonoscopy to ascertain the cause of bleedin. Please do not neglect your problem ,as profuse bleeding may put you in other problems like severe anemia,,
Answered: Fri, 26 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor